# SDR CALA2016121901115

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 33,222 hours, 2,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LTS CABIN EMER EXIT LTS FLASH INTRMTTLY IN FLT. CYCLE EMERGENCY LIGHTS ON AND OFF AND LIGHTS OPERATED NORMAL.
